# SDR UPS07449012

- Difficulty date: January 22, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO COMPT STR 32R BETWEEN BS 2200 TO BS 2220 FOUND 1EA HOLE CRACK AS MARKED (AFTER SKIN TRIMMED OFF) CRACK LENGTH .125 INCH.  AFT OF BULK CARGO COMPT BETWEEN BS 2181 TO BS 2220 STR 32R REPAIRED AS PER SRM 53-10-03 FIG 1.
